# SDR DALA1150243116

- Difficulty date: August 26, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 30,949 hours, 15,832 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(PANEL RACK) COCK PIT FLOOR PANEL 211EF HAS DELAM AND PEELING UP PER SKIN.  COCKPIT FLOOR PANEL 211EF FABRICATED NEW STAM TRAVELER T11/8939 16 IAW A319 DWG 3D25-40640.
